MathSciNet Relay Station
MathSciNet bibliographic data
MR86991 (19,281a) 35.0X
Lax, P. D. A stability theorem for solutions of abstract differential equations, and its application to the study of the local behavior of solutions of elliptic equations. Comm. Pure Appl. Math. 9 (1956), 747–766.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement